# SDR HEEA073765

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Hose
- Part number: 70077P140B370
- Condition: Damaged
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHORTLY AFTER TAKEOFF, BOTH FUEL TRANSFER CAUTION LIGHTS ILLUMINATED.  THE FUEL QUANTITY INDICATOR SHOWED BOTH FORWARD FUEL CELLS EMPTY AND MID TANKS SHOWING 50 LBS. WITH 1500 LBS ON BOARD. REPLACED 3 EACH HOSES. (P/N 70-077P140B370, P/N 70-077P288W294, P/N 412-061-610-103)
